# SDR CALA9601050

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 39281375001
- Condition: Inoperative
- Location: Nlg
- Part time: 28,159 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED WITH THE GREEN INDICATION LIGHT ILLUMINATING.  THE AIRCRAFT HAD A BRIEF HISTORY OF THE NLG RED LIGHT REMAINING ILLUMINATED AFTER GEAR EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE NLG RETRACT CYLINDER IAW MM 32-32-06, PAGE 201, LEAK AND OPERATIONAL CHECKS WERE GOOD.
